Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 7053849, 5 pages
https://doi.org/10.1155/2017/7053849
Research Article

Fixed Point Theorems for Multivalued Nonself -Almost Contractions in Banach Spaces Endowed with Graphs

1Department of Mathematics and Statistics, Faculty of Science and Technology Thailand, Chiang Mai Rajabhat University, Chiang Mai 50300, Thailand
2Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Correspondence should be addressed to S. Suantai; ht.ca.umc@s.pehtus

Received 2 September 2016; Revised 7 November 2016; Accepted 27 December 2016; Published 31 January 2017

Academic Editor: Nawab Hussain

Copyright © 2017 J. Tiammee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les oprations dans les ensembles abstraits et leur application aux quations intgrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. J. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. A. Assad, “A fixed point theorem for some non-self-mappings,” Tamkang Journal of Mathematics, vol. 21, no. 4, pp. 387–393, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. A. Alghamdi, V. Berinde, and N. Shahzad, “Fixed points of non-self almost contractions,” Carpathian Journal of Mathematics, vol. 30, no. 1, pp. 7–14, 2014. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. V. Berinde and M. Păcurar, “Fixed point theorems for nonself single-valued almost contractions,” Fixed Point Theory, vol. 14, no. 2, pp. 301–312, 2013. View at Google Scholar · View at MathSciNet
  6. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. I. Beg and A. R. Butt, “Fixed point of set-valued graph contractive mappings,” Journal of Inequalities and Applications, vol. 2013, article 252, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Bojor, “Fixed point theorems for Reich type contractions on metric spaces with a graph,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 9, pp. 3895–3901, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. R. Alfuraidan, “Fixed points of monotone nonexpansive mappings with a graph,” Fixed Point Theory and Applications, vol. 2015, article 49, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Tiammee and S. Suantai, “Coincidence point theorems for graph-preserving multi-valued mappings,” Fixed Point Theory and Applications, vol. 2014, article 70, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Tiammee, A. Kaewkhao, and S. Suantai, “On Browder’s convergence theorem and Halpern iteration process for G-nonexpansive mappings in Hilbert spaces endowed with graphs,” Fixed Point Theory and Applications, vol. 2015, article no. 187, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. Hussain, J. Ahmad, and A. Azam, “Generalized xed point theorems for multi-valued α-φ contractive mappings,” Journal of Inequalities and Applications, vol. 2014, p. 384, 2014. View at Google Scholar
  13. N. Hussain, J. Ahmad, and M. A. Kutbi, “Fixed point theorems for generalized Mizoguchi-Takahashi graphic contractions,” Journal of Function Spaces, vol. 2016, Article ID 6514920, 7 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. R. Alfuraidana, M. Bacharb, and M. A. Khamsi, “Almost monotone contractions on weighted graphs,” The Journal of Nonlinear Science and Applications, vol. 9, pp. 5189–5195, 2016. View at Google Scholar
  15. R. P. Agarwal, D. O'Regan, and D. R. Sahu, Fixed Point Theory for Lipschitzian-Type Mappings with Applications, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. C. Pang, R. Zhang, Q. Zhang, and J. Wang, “Dominating sets in directed graphs,” Information Sciences, vol. 180, no. 19, pp. 3647–3652, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Bang-Jensen and G. Gutin, Digraphs Theory, Algorithms and Applications, Springer Monographs in Mathematics, Springer, London, UK, 2007. View at Publisher · View at Google Scholar · View at MathSciNet